Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Delayed periods, abdominal pain, nausea, yellowish discharge, pregnancy test negative

hello! my question is, i have late period for about 2 weeks already, and had lower abdominal cramp on amd off coming,and felt nauseated everytime i eat, also there is some discharge yellowish to greenish happen for 1 day. i also had check pregnancy test but negative. what would be semm my problem? for the info my period always regular amd never missed this long duration.tq
Asked On : Sun, 27 May 2012
Answers:  1 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to healthcaremagic.

The yellowish green discharge is typically seen in infection with Trichomonas.The delay in periods could be due to hormonal imbalance when pregnancy ruled out.

Also hormonal imbalance can cause vagina and cervical mucosa prone to infections which explains the problem in you.

Do visit a gynaecologist who after examining you can confirm the fact and treat you accordingly.

Wish you good health.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor